# SDR SIMA20160811004

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 29,069 hours, 26,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SECOND AND THIRD FLOOR EMERGENCY LIGHT STRIPS INOPERATIVE.  RESET CIRCUIT BREAKER AND PERFORMED OPS CHECK OF EMERGENCY LIGHT SYSTEM IAW AMM 33-50-00.  OPS CHECKED GOOD.
